Cymbalta: I have just been prescribed... - Pelvic Pain Suppo...

Pelvic Pain Support Network

14,748 members4,534 posts

Cymbalta

Icybonz12
Icybonz12

I have just been prescribed Cymbalta for pelvic pain/vulvodynia, depression, anxiety which occurs with chronic pain. I am currently taking 20 mg twice a day. I am unable to sleep without the sleep of a sleep aid now and feel tired, groggy and worse overall. I am considering stopping this drug. I know I will need to wean myself off. This was my last hope to get relief. I have been on it for 9 days. Any thoughts/suggestions? Should I stick with it?

3 Replies
oldestnewest

I tried it at 2 different times, and never could adjust to Cymbalta. the doctors say to give it at least 3 weeks, but I couldn't get rid of that spacey feeling!

I take 60 mg of Cymbalta mornings. I don't think it makes me spacey, I have been talking it for about a year now. I started with 30 mg. daily, but the doctor increased it and it did seem to help the pain a little. Do give it at least three weeks. Were the instructions to take it certain times of the day. Maybe you could call the doctor's office and find out if you could take it at night. Maybe then, you wouldn't be spacey during the day. Just a thought. Be sure to ask if you should take 2 at night?

I have similar issues, and I have to take my 60 mg of cymbalta at night. But please do not go off it suddenly. Because of a mishap at my pharmacy, I missed a dose AND was given 30mg instead of 60mg — and I felt so odd and so much weird pain, I almost ended up in the ER. I never go to the ER. And I know pain.

Anyway — I agree about giving it at least 3 weeks, but try taking it before bed. It did help me. If it still isn’t for you, definitely talk to your dr about a schedule on how to wean yourself off cymbalta. You do not want to just stop taking it. Trust me.

You may also like...